Show simple item record

AuthorMuller, HGdc.contributor.author
AuthorStadtmüller, Ulrichdc.contributor.author
Date of accession2018-05-11T08:24:48Zdc.date.accessioned
Available in OPARU since2018-05-11T08:24:48Zdc.date.available
Date of first publication1993dc.date.issued
Languageendc.language.iso
PublisherUniversität Ulmdc.publisher
KeywordDIFFERENCE SCHEMEdc.subject
KeywordMEAN SQUARED ERRORdc.subject
KeywordNONPARAMETRIC REGRESSIONdc.subject
KeywordRATES OF CONVERGENCEdc.subject
KeywordRESIDUALSdc.subject
KeywordSMOOTHINGdc.subject
KeywordWEIGHTED AVERAGEdc.subject
Keywordresidual variancedc.subject
Keywordheteroscedasticitydc.subject
Dewey Decimal GroupDDC 510 / Mathematicsdc.subject.ddc
TitleON VARIANCE FUNCTION ESTIMATION WITH QUADRATIC-FORMSdc.title
Resource typeWissenschaftlicher Artikeldc.type
FacultyFakultät für Mathematik und Wirtschaftswissenschaftenuulm.affiliationGeneral
InstitutionMathematikuulm.affiliationSpecific
DCMI TypeTextuulm.typeDCMI
CategoryPublikationsnachweiseuulm.category
DOI (external)10.1016/0378-3758(93)90046-9dc.identifier.doiExternal
Source - Title of sourceJournal of Statistical Planning and Inferencesource.title
Source - Place of publicationElsevier Sciencesource.publisher
Source - Volume35source.volume
Source - Issue2source.issue
Source - Year1993source.year
Source - From page213source.fromPage
Source - To page231source.toPage
Source - ISSN0378-3758source.identifier.issn
Open AccessNouulm.OA
CommunityFakultät für Mathematik und Wirtschaftswissenschaftenuulm.community
WoSA1993LB05600006uulm.identifier.wos
Bibliographyuulmuulm.bibliographie


Files in this item

FilesSizeFormatView

There are no files associated with this item.

This item appears in the following Collection(s)

Show simple item record